MathSciNet Relay Station
MathSciNet bibliographic data
MR1195048 35B30 (35J60)
Yanagida, Eiji Uniqueness of positive radial solutions of $\Delta u+f(u,\vert x\vert )=0$. Nonlinear Anal. 19 (1992), no. 12, 1143–1154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement